Approximation by piecewise polynomial functions
Doklady Akademii Nauk, Tome 141 (1961) no. 6, pp. 1283-1286
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_141_6_a0,
author = {Yu. A. Brudnyi and I. E. Gopengauz},
title = {Approximation by piecewise polynomial functions},
journal = {Doklady Akademii Nauk},
pages = {1283--1286},
year = {1961},
volume = {141},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_141_6_a0/}
}
Yu. A. Brudnyi; I. E. Gopengauz. Approximation by piecewise polynomial functions. Doklady Akademii Nauk, Tome 141 (1961) no. 6, pp. 1283-1286. http://geodesic.mathdoc.fr/item/DAN_1961_141_6_a0/